A graphical frequency criterion for the stability of multiquantum
Doklady Akademii Nauk, Tome 296 (1987) no. 3, pp. 550-553 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1987_296_3_a8,
     author = {F. R. Sadykov},
     title = {A graphical frequency criterion for the stability of multiquantum},
     journal = {Doklady Akademii Nauk},
     pages = {550--553},
     year = {1987},
     volume = {296},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_3_a8/}
}
TY  - JOUR
AU  - F. R. Sadykov
TI  - A graphical frequency criterion for the stability of multiquantum
JO  - Doklady Akademii Nauk
PY  - 1987
SP  - 550
EP  - 553
VL  - 296
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/DAN_1987_296_3_a8/
LA  - ru
ID  - DAN_1987_296_3_a8
ER  - 
%0 Journal Article
%A F. R. Sadykov
%T A graphical frequency criterion for the stability of multiquantum
%J Doklady Akademii Nauk
%D 1987
%P 550-553
%V 296
%N 3
%U http://geodesic.mathdoc.fr/item/DAN_1987_296_3_a8/
%G ru
%F DAN_1987_296_3_a8
F. R. Sadykov. A graphical frequency criterion for the stability of multiquantum. Doklady Akademii Nauk, Tome 296 (1987) no. 3, pp. 550-553. http://geodesic.mathdoc.fr/item/DAN_1987_296_3_a8/